# SDR DLM88972252

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- System (JASC): 2170 · Humidity Control System
- Part: Separator Bag
- Condition: Dirty
- Location: Cabin
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT CLIMB AFTER T/O FLT ATTENDANT REPORTED HOT OILY SMELL IN CABIN. ONLY LASTED A FEW SECONDS. PACK SET FOR WARM TEMP ANDTURNED TO COLD POSITION.                                    CORR ACTION: INSPECTED ENG INLETS AND HYDRAULIC OVERFILL BOTTLES ALL NORMAL REPLACED WATER SEPERATOR BAGS NO SMELL   NOTED RUNNING PACKS OFF APU OR ENG AIR.
